# SDR SWIA202054791

- Difficulty date: November 4, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 36,533 hours, 23,029 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Drain Mast
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT DRAIN MAST DOUBLER BETWEEN FS 1031.00-1051.30, STGR 27-26R.  C-CHECK RO 12/26/2020.  REMOVED CORRODED AFT DRAIN MAST DOUBLER AND REPLACED WITH NEW REFERENCING CRJ 900 SRM AND DWG.  COMPLIED WITH SKYWEST TASK CARD.  COMPLETED SKYWEST FORM M-337.  ALL ASSOCIATED CHECKS GOOD.
